Estimating equations for parameters in stochastic growth models from tag-recapture data

Wang, Y. G. (1999) Estimating equations for parameters in stochastic growth models from tag-recapture data. Biometrics, 55 3: 900-903. doi:10.1111/j.0006-341X.1999.00900.x


Author Wang, Y. G.
Title Estimating equations for parameters in stochastic growth models from tag-recapture data
Journal name Biometrics   Check publisher's open access policy
ISSN 0006-341X
Publication date 1999-09-01
Sub-type Article (original research)
DOI 10.1111/j.0006-341X.1999.00900.x
Volume 55
Issue 3
Start page 900
End page 903
Total pages 4
Language eng
Keyword Bias
Consistency
Estimating functions
Explanatory variable
Individual Variability
Stochastic growth
INDIVIDUAL VARIABILITY
PANULIRUS-ORNATUS
TORRES STRAIT
ROCK LOBSTER
TEMPERATURE
CURVE
FISHES
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 18 Nov 2010, 00:01:02 EST